Alert archive / Iowa / River Flood Watches in 2018
River Flood Watch 21, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood watch at Jun 20, 2018, 10:43 AM CDT for Jasper County, Marion County, Polk County, Iowa. It took effect at Jun 23, 2018, 4:00 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2018, 10:43 AM CDT (15:43 UTC)
- In effect from
- Jun 23, 2018, 4:00 AM CDT
- Expired
- Jun 20, 2018, 8:23 PM CDT
- In force
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, IA, Marion County, IA, Polk County, IA
The radar
The Des Moines radar (KDMX), 57 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Skunk River at Colfax (CFXI4). The gauge peaked at 15.58 ft at Jun 21, 2018, 7:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05471050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
127
WGUS63 KDMX 201543
FFADMX
Urgent - Immediate Broadcast Requested
Flood Watch
National Weather Service Des Moines IA
1043 AM CDT Wed Jun 20 2018
...The National Weather Service in Des Moines has issued a Flood
Watch for all or portions of the following rivers in Iowa...Cedar
River...South Skunk River...West Fork Des Moines River...Raccoon
River...
Affecting the following counties in Iowa...Black Hawk...Dallas...
Emmet...Humboldt...Jasper...Marion...Polk...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
If rainfall in the basin is less than predicted, the forecast river
stage may not be reached. Conversely, if rainfall is more than
predicted the river may crest higher.
As the rainfall forecast becomes more certain, this watch will
either be upgraded to a warning or cancelled.
IAZ059>060-210943-
/O.NEW.KDMX.FL.A.0017.180621T1700Z-180626T2000Z/
/VNMI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018
...Flood Watch in effect until Monday afternoon...
The National Weather Service in Des Moines has issued a
* Flood Watch for
The Raccoon River at Van Meter, or From the North and South Raccoon
Rivers...to Walnut Woods State Park.
* Until Monday afternoon.
* At 10:00 AM Wednesday the stage was 13.2 feet, or 3.8 feet below
Flood Stage.
* Flood Stage is 17.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage midday Thursday. Continue rising to
18.5 feet, or 1.5 feet above Flood Stage, Saturday afternoon. Then
begin falling and go below Flood Stage Monday afternoon.
* There is limited confidence in this river forecast. Forecasts may
change so monitor for updated information.
&&
LAT...LON 4153 9397 4155 9396 4155 9375 4153 9374
4151 9388 4153 9397
$$
IAZ060-210943-
/O.NEW.KDMX.FL.A.0018.180622T2100Z-180626T1200Z/
/DMWI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018
...Flood Watch in effect until Monday morning...
The National Weather Service in Des Moines has issued a
* Flood Watch for
The Raccoon River at Des Moines IA 28, or From Walnut Woods State
Park...to Walnut Creek.
* Until Monday morning.
* At 10:15 AM Wednesday the stage was 31.0 feet, or 5.0 feet below
Flood Stage.
* Flood Stage is 36.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Friday afternoon. Continue rising to
36.3 feet, or 0.3 feet above Flood Stage, Saturday afternoon. Then
begin falling and go below Flood Stage Monday morning.
* There is limited confidence in this river forecast. Forecasts may
change so monitor for updated information.
&&
LAT...LON 4156 9368 4153 9374 4155 9375 4157 9372
4158 9367 4156 9368
$$
IAZ039-210943-
/O.NEW.KDMX.FL.A.0019.180622T1900Z-180626T2125Z/
/CEDI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018
...Flood Watch in effect until Monday afternoon...
The National Weather Service in Des Moines has issued a
* Flood Watch for
The Cedar River at Cedar Falls, or From the West Fork Cedar
River...to the Cedar Falls-Waterloo city limits.
* Until Monday afternoon.
* At 9:45 AM Wednesday the stage was 85.5 feet, or 2.5 feet below
Flood Stage.
* Flood Stage is 88.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Friday afternoon. Continue rising to
89.8 feet, or 1.8 feet above Flood Stage, Sunday morning. Then
begin falling and go below Flood Stage Monday afternoon.
* There is limited confidence in this river forecast. Forecasts may
change so monitor for updated information.
&&
LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
4262 9241 4256 9238
$$
IAZ048-060-210943-
/O.NEW.KDMX.FL.A.0020.180621T1800Z-180623T1800Z/
/AESI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018
...Flood Watch in effect until Friday afternoon...
The National Weather Service in Des Moines has issued a
* Flood Watch for
The South Skunk River near Ames US 30, or From Squaw Creek...to the
Polk-Jasper County line.
* Until Friday afternoon.
* At 10:00 AM Wednesday the stage was 16.1 feet, or 5.4 feet below
Flood Stage.
* Flood Stage is 21.5 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Thursday afternoon. Continue rising
to 22.2 feet, or 0.7 feet above Flood Stage, early Friday morning.
Then begin falling and go below Flood Stage Friday afternoon.
* There is limited confidence in this river forecast. Forecasts may
change so monitor for updated information.
&&
LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
4180 9352 4201 9362
$$
IAZ060>061-074-210943-
/O.NEW.KDMX.FL.A.0021.180623T0900Z-180625T1400Z/
/CFXI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018
...Flood Watch in effect until Sunday morning...
The National Weather Service in Des Moines has issued a
* Flood Watch for
The South Skunk River at Colfax, or From the Jasper-Polk County
Line...to the Jasper-Marion County line.
* Until Sunday morning.
* At 9:45 AM Wednesday the stage was 14.6 feet, or 3.4 feet below
Flood Stage.
* Flood Stage is 18.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage early Saturday morning. Continue
rising to 18.3 feet, or 0.3 feet above Flood Stage, Saturday
evening. Then begin falling and go below Flood Stage Sunday
morning.
* There is limited confidence in this river forecast. Forecasts may
change so monitor for updated information.
&&
LAT...LON 4142 9287 4168 9335 4174 9335 4170 9309
4151 9287 4142 9287
$$
IAZ004-210943-
/O.NEW.KDMX.FL.A.0022.180621T1338Z-000000T0000Z/
/ESVI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018
...Flood Watch in effect until further notice...
The National Weather Service in Des Moines has issued a
* Flood Watch for
The West Fork Des Moines River at Estherville, or From the
Iowa-Minnesota border...to near Wallingford.
* Until further notice.
* At 10:00 AM Wednesday the stage was 5.8 feet, or 2.2 feet below
Flood Stage.
* Flood Stage is 8.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Thursday morning. Continue rising to
9.2 feet, or 1.2 feet above Flood Stage, Thursday evening.
* There is limited confidence in this river forecast. Forecasts may
change so monitor for updated information.
&&
LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
4326 9483
$$
IAZ024-210943-
/O.NEW.KDMX.FL.A.0023.180622T0430Z-000000T0000Z/
/HBTI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1043 AM CDT Wed Jun 20 2018
...Flood Watch in effect until further notice...
The National Weather Service in Des Moines has issued a
* Flood Watch for
The West Fork Des Moines River at Humboldt, or From Joe Reasoner
Dam...to the East Fork Des Moines River.
* Until further notice.
* At 10:15 AM Wednesday the stage was 7.6 feet, or 2.4 feet below
Flood Stage.
* Flood Stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late Thursday evening. Continue
rising to 10.9 feet, or 0.9 feet above Flood Stage, early Monday
morning.
* There is limited confidence in this river forecast. Forecasts may
change so monitor for updated information.
&&
LAT...LON 4265 9416 4265 9424 4272 9428 4274 9423
4272 9420 4265 9416
$$2 follow-up statements
391
WGUS63 KDMX 202222
FFADMX
Flood Watch
National Weather Service Des Moines IA
522 PM CDT Wed Jun 20 2018
...The Flood Watch continues for all or portions of the following
rivers in Iowa...South Skunk River...
Affecting the following counties in Iowa...Jasper...Marion...Polk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
If rainfall in the basin is less than predicted, the forecast river
stage may not be reached. Conversely, if rainfall is more than
predicted the river may crest higher.
As the forecast becomes more certain, this watch will be either
upgraded to a Flood Warning or canceled.
IAZ060>061-074-211621-
/O.CON.KDMX.FL.A.0021.180623T0900Z-180625T1400Z/
/CFXI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
522 PM CDT Wed Jun 20 2018
...Flood Watch remains in effect until Sunday morning...
The Flood Watch continues for
The South Skunk River at Colfax, or From the Jasper-Polk County
Line...to the Jasper-Marion County line.
* Until Sunday morning.
* At 4:45 PM Wednesday the stage was 14.7 feet, or 3.3 feet below
Flood Stage.
* Flood Stage is 18.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage early Saturday morning. Continue
rising to 18.3 feet, or 0.3 feet above Flood Stage, Saturday
evening. Then begin falling and go below Flood Stage Sunday
morning.
* There is limited confidence in this river forecast. Forecasts may
change so monitor for updated information.
&&
LAT...LON 4142 9287 4168 9335 4174 9335 4170 9309
4151 9287 4142 9287
$$
Ansorge827
WGUS63 KDMX 210123
FFADMX
Urgent - Immediate Broadcast Requested
Flood Watch
National Weather Service Des Moines IA
823 PM CDT Wed Jun 20 2018
...The Flood Watch has been cancelled for all or portions of the
following rivers in Iowa...South Skunk River...
Affecting the following counties in Iowa...Jasper...Marion...Polk
The threat for flooding has ended as the forecast keeps river levels
below flood stage. Therefore the Flood Watch has been cancelled.
IAZ060>061-074-210153-
/O.CAN.KDMX.FL.A.0021.000000T0000Z-180625T1400Z/
/CFXI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
823 PM CDT Wed Jun 20 2018
...Flood Watch is cancelled...
The Flood Watch is cancelled for
The South Skunk River at Colfax, or From the Jasper-Polk County
Line...to the Jasper-Marion County line.
* At 7:45 PM Wednesday the stage was 14.7 feet, or 3.3 feet below
Flood Stage.
* Forecast...crest below Flood Stage with a stage of 15.5 feet, or
2.5 feet below Flood Stage, Friday morning.
&&
LAT...LON 4142 9287 4168 9335 4174 9335 4170 9309
4151 9287 4142 9287
$$
AnsorgeWhat forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood watch went out at Jun 20, 6:57 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jun 20, 6:57 AM CDT, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 657 AM CDT Wed Jun 20 2018 ...Updated Aviation Discussion... .SHORT TERM.../Today through Tonight/ Issued at 421 AM CDT Wed Jun 20 2018 Ongoing cluster of storms over northern Iowa are slowly weakening with respect rainfall rates. Dual pol and MRMS still suggest 1-2 inch per hour rates. Earlier in the night, dual pol instantaneous rates range from 3 to 5 inches per hour while MRMS was capped out around 2 inches. This was likely due to MRMS depicting some hail within this line of storms that transitioned northward through Highway 20 corridor. However, MRMS precipitation estimates a decent rain band that ranged from 2-3 inches over southeast Calhoun into southern Webster County. The 20.07z HRRR has the best handle on the radar trends this morning and slowly diminishes the current cluster by around 12z. However, some redevelop looks possible during the remainder of the morning hours over northern Iowa but low confidence with additional flash flooding as coverage seems minimal. The next concern of the forecast period was focused on widespread storms later today into tonight across central to northern Iowa. An area of low looks to develop in the vicinity of NW Missouri, SE Nebraska, NE Kansas, and SW Iowa by around 18z this afternoon. This coupled with a strong 500mb shortwave trough to dig across Nebraska and northern Iowa will ignite storms along a warm front extending from southeast Iowa northwest to the west-central portions of the CWA. The NAM/GFS and the 20.00z HREF look to have a good handle on the situations this afternoon and tonight. A widespread swath of 2 to 2.50" precipitable water values stretch from around Ottuwma northwest through Des Moines/Ames and into the northwest portions of the CWA. Warm layer cloud depths of 4000-4500 meters with moderate to strong moisture transport suggest more efficient rain producers in the aforementioned location. Increased QPF over the area as expecting a swatch of 1.5 to 3 inches from the central portions of the CWA northwest to between Carroll and Estherville. With the HREF depicting amounts over 4 to 5 inches, certainly these types of rainfall amounts will cause some flash flood concerns. Thus, confident in the heavy rain setup (and with the recent rains over the past few days) to issue a Flash Flood Watch this afternoon into Thursday morning. This coincides with Moderate Risk of excessive rainfall via WPC. Lower confidence with any widespread severe storms today into tonight as shear profiles remain weak. Instability tries to increase over southern Iowa this afternoon south of the boundary and certainly cannot rule out some brief elevated hail storms this afternoon into the evening. .LONG TERM.../Thursday through Tuesday/ Issued at 421 AM CDT Wed Jun 20 2018 Upper trough moving through the central Plains today will continue to deepen and close off over the state Thursday into Friday while continuing to wobble around the region. This will allow precipitation chances to continue across the state Thursday into Friday with bands of showers and some thunderstorms expected to rotate through the forecast area. Instability is weaker across the area with the upper trough overhead so went more with some shower wording with more of a slight chance for thunder Thursday into Friday. With the lack of instability the threat for heavy rainfall to wane some for Thursday into Friday. Otherwise the upper trough to push east into the Ohio Valley region by Friday night with another shortwave trough dropping through the state by late Saturday night into Sunday. This could bring another chance for some scattered showers and thunderstorms. A stronger upper level trough to then deepen as it moves east through the region Monday into Wednesday of next week. This system will again bring additional chances for precipitation to the state. Therefore expecting a fairly wet period through the next 7 days. Will have to assess the potential for additional heavy rain threats with the system early next week as any flooding issues from the next 24 hours could be further exacerbated by continued precipitation chances this weekend and again next week. As for temperatures, highs to remain cooler Thursday into Friday with the clouds/precipitation in place and the upper trough rotating over the state with highs mainly in the low to mid 70s, with even a few upper 60s possible Thursday. Temperatures to then warm back to around 80 for Saturday through Monday and then warm back into the 80s toward the middle of next week. && .AVIATION.../For the 12Z TAFS through 12Z Thursday morning/ Issued at 641 AM CDT Wed Jun 20 2018 IFR fog has developed over northern Iowa and is impacting ALO/MCW. Expecting this fog to gradually dissipate and have VFR visibility conditions by 15z at the latest. Ceilings are likely to remain at least MVFR for much of the day for all TAF sites except OTM and DSM. Expecting a break with the boundary surging north this afternoon. Ceilings fill back into the state overnight with the low pushing southeast. Also, with the heavy rain potential this afternoon and tonight, have MVFR visibility mention for now, but certainly cannot rule out IFR visibility at times. Low confidence in mentioning due to timing and duration. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 1 PM CDT this afternoon through Thursday morning for IAZ004-005-015-023>025-033>036-044>048-057>060- 070>072. && SHORT TERM...Podrazik LONG TERM...Beerends AVIATION...Podrazik
Hazardous weather outlook, Jun 20, 4:23 AM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 423 AM CDT Wed Jun 20 2018 IAZ004-005-015-023>025-033>036-044>048-057-058-070>072-211030- Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Wright-Sac-Calhoun- Webster-Hamilton-Crawford-Carroll-Greene-Boone-Story-Audubon- Guthrie-Cass-Adair-Madison- 423 AM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely today into tonight. Heavy rainfall is expected. An isolated strong to severe storm will be possible mainly south of Highway 20 this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today and tonight. Reports of any flooding or heavy rainfall are always appreciated. IAZ006-007-016-017-026>028-037>039-049-050-061-062-073>075- 081>086-092>097-211030- Winnebago-Worth-Hancock-Cerro Gordo-Franklin-Butler-Bremer-Hardin- Grundy-Black Hawk-Marshall-Tama-Jasper-Poweshiek-Warren-Marion- Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold- Decatur-Wayne-Appanoose-Davis- 423 AM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and Tonight Thunderstorms are likely today into tonight. Heavy rainfall will be possible with the thunderstorms. An isolated strong to severe storm will be possible mainly south of Highway 20 this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today and tonight. Reports of heavy rainfall are always appreciated. IAZ059-060-211030- Dallas-Polk- 423 AM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight A Flash Flood Watch and a few River Flood Warnings are in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely today into tonight. Heavy rainfall is expected. An isolated strong to severe storm will be possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today and tonight. Reports of any flooding or heavy rainfall are always appreciated. MJB
In the hours before
Local storm report, Jun 20, 7:18 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
718 AM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM FLASH FLOOD 2 NE OTHO 42.44N 94.13W
06/20/2018 WEBSTER IA LAW ENFORCEMENT
WATER OVER ROAD OF UNKNOWN DEPTH AT ELM AND
NELSON AVENUE IN THE TOWN OF COALVILLE JUST
SOUTHEAST OF FORT DODGE. ENOUGH ROCKS WERE
WASHED ON ROAD THAT NEEDED TO BE CLEARED BY
EQUIPMENT.
0415 AM FLASH FLOOD 1 NE OTHO 42.43N 94.13W
06/20/2018 WEBSTER IA LAW ENFORCEMENT
WATER OVER ROAD AT RIVERSIDE TRAIL AND
SCHOOL STREET JUST NORTHEAST OF OTHO. THE
WATER WASHED MUD ON THE ROAD AND COUNTY
OFFICIALS NEEDED HEAVY EQUIPMENT TO CLEAR IT
OFF THE ROAD.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:39 PM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 19, 8:39 PM CDT | River Flood Warning | DMX | Polk | 8 days |
| Jun 20, 1:19 AM CDT | Special Weather Statement | DMX | Carroll | 56 min |
| Jun 20, 2:12 AM CDT | Flash Flood Warning | DMX | Calhoun, Webster | 5 hr |
| Jun 20, 2:17 AM CDT | Special Weather Statement | DMX | Boone | 58 min |
| Jun 20, 4:28 AM CDT | Flash Flood Watch | DMX | Adair, Audubon, Boone, Calhoun, Carroll, Cass and 18 more | 23 hr |
| Jun 20, 10:38 AM CDT | River Flood Warning | DMX | Webster | 19 days |
| Jun 20, 10:38 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 3 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Dallas, Polk | 6 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Polk | 6 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Black Hawk | 34 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Polk, Story | 7 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Emmet | 6 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Humboldt | 10 hr |
| Jun 20, 12:49 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 41 min |
| Jun 20, 2:16 PM CDT | Tornado Warning | DMX | Carroll, Greene | 29 min |
| Jun 20, 2:22 PM CDT | Tornado Warning | DMX | Boone, Dallas, Greene | 25 min |
| Jun 20, 2:26 PM CDT | Special Weather Statement | DMX | Davis, Wapello | 49 min |
| Jun 20, 2:43 PM CDT | Special Weather Statement | DMX | Polk, Story | 62 min |
| Jun 20, 2:43 PM CDT | Tornado Warning | DMX | Webster | 47 min |
| Jun 20, 2:46 PM CDT | Tornado Warning | DMX | Calhoun, Greene | 17 min |
| Jun 20, 3:02 PM CDT | Tornado Warning | DMX | Hardin | 11 min |
| Jun 20, 3:16 PM CDT | Tornado Warning | DMX | Hardin | 29 min |
| Jun 20, 3:18 PM CDT | Tornado Warning | DMX | Grundy, Hardin | 57 min |
| Jun 20, 3:21 PM CDT | Tornado Warning | DMX | Humboldt, Kossuth | 39 min |
| Jun 20, 3:24 PM CDT | Tornado Warning | DMX | Webster | 37 min |
| Jun 20, 3:57 PM CDT | Tornado Warning | DMX | Grundy, Hardin | 33 min |
| Jun 20, 4:06 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Wright | 39 min |
| Jun 20, 4:13 PM CDT | Flash Flood Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 6 hr |
| Jun 20, 4:25 PM CDT | Flash Flood Warning | DMX | Humboldt, Kossuth | 6 hr |
| Jun 20, 5:06 PM CDT | River Flood Warning | DMX | Emmet | 38 days |
| Jun 20, 5:20 PM CDT | River Flood Warning | DMX | Polk, Story | 3 hr |
| Jun 20, 5:34 PM CDT | Tornado Warning | DMX | Mahaska, Monroe, Wapello | 41 min |
| Jun 20, 6:05 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 41 min |
| Jun 20, 6:45 PM CDT | Severe Thunderstorm Warning | DMX | Story | 30 min |
Nearby
River Flood Watches in Iowa, 2018Every river flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.